Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: vraylar...anyone?

Posted by SLS on December 27, 2016, at 18:22:36

In reply to Re: vraylar...anyone?, posted by joe f on December 27, 2016, at 17:57:26

> does abilify cause weight gain in you

Yes.

> have you had inner restlessness on it

I had just a hint of it when I first started Abilify at a dosage of 20 mg/day. It disappeared quickly - less than a week. Akathisia-type side effects are variable between individuals. I did not experience any akathisia when switching from Abilify to other APs.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


[1093711]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1093643
URL: http://www.dr-bob.org/babble/20161215/msgs/1093711.html